# SDR AALA202305248744

- Difficulty date: May 21, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 25,671 hours, 10,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:. IN CRUISE FLIGHT. RIGHT PACK LIGHT ILLUMINATED. LIGHT RESET BUT RECURRED 1 MINUTE LATER PACK TURNED OFF PER QRH. REMOVED AND REPLACED AIR CONDITIONING RAM AIR DOOR EXHAUST ACTUATOR.
